# SDR AWXA0001171

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 47,467 hours, 24,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 4154
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 13-18. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER ASSY; LIGHTS OPS CHECKED GOOD.
